Open Access

On manifolds of self-adjoint elliptic operators with multiple eigenvalues


Full Text

Coming Soon.





Article Information

TitleOn manifolds of self-adjoint elliptic operators with multiple eigenvalues
SourceMethods Funct. Anal. Topology, Vol. 7 (2001), no. 2, 68-74
MathSciNet MR1909689
CopyrightThe Author(s) 2001 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Ya. M. Dymarskii, On manifolds of self-adjoint elliptic operators with multiple eigenvalues, Methods Funct. Anal. Topology 7 (2001), no. 2, 68-74.


BibTex

@article {MFAT167,
    AUTHOR = {Dymarskii, Ya. M.},
     TITLE = {On manifolds of self-adjoint elliptic operators with multiple eigenvalues},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {7},
      YEAR = {2001},
    NUMBER = {2},
     PAGES = {68-74},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=167},
}


All Issues